# SDR QXEA2011031400218

- Difficulty date: March 9, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 22,918 hours, 23,707 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P510840
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SWEET BURNING ODOR IN FRONT CABIN OF ACFT, NO VISUAL SMOKE.  FOUND ODOR TO BE COMING FROM DIRTY RECIRCULATION FAN FILTER.  REMOVED FILTER FROM ACFT IAW AMM TASK 21-22-22-0000-801 AND OPERATED AIR CONDITION SYS, TO FULL COLD & FULL HOT SETTINGS ODOR DID NOT RETURN GROUND RAN ENGINES ALSO TO ABOVE TO MENTIONED ACFT SETTINGS AND ODOR DID NOT RETURN.  REINSTALLED RECIRCULATION FAN FILTER IAW AMM TASK 21-22-22-480-801 AND PLACED RECIRC FAN ON DMI.  DMI CLEARED BY REPLACING FAN FILTER.
